MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e801 analyzer was requested but not provided.The serial number of e801 analyzer used for investigation is (b)(6).The serial number of e411 analyzer used for investigation is (b)(6).The ft3 iii v2 reagent expiration date used at the customer's site was not provided.The ft3 iii v2 reagent lot number used on cobas e801 was 669112 with an expiration number of 29-feb-2024 and the ft3 iii v2 reagent lot number used on cobas e411 was 686656 with an expiration date of 30-apr-2024.The ft4 iv reagent lot number and expiration date used at the customer's site were not provided.The ft4 iv reagent lot number used on cobas e801 was 724974 with an expiration number of 31-may-2024 and the ft4 iv reagent lot number used on cobas e411 was 724896 with an expiration date of 30-jun-2024.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 1 patient sample tested with elecsys ft3 g3 v2 (ft3 iii v2) assay and ft4 g4 (ft4 iv) assay on a cobas 8000 e801 module.The sample also had discrepant results when tested on another cobas 8000 e801 module and on a cobas e411 immunoassay analyzer.This medwatch will apply to the ft3 iii v2 assay.Please refer to the medwatch with a1.Patient identifier pt (b)(6) for information related to the ft4 iv assay.Refer to the attachment for all patient data.The sample was initially tested and repeated on the customer's e801 analyzer on (b)(6) 2024.The sample was provided for investigation where it was tested on a 2nd e801 analyzer and e411 analyzer on (b)(6)2024.The sample was also repeated on an abbott architect analyzer on (b)(6) 2024.
 
Additional Manufacturer Narrative
Section b3 was updated.The sample was requested but not provided for investigation.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.The investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18959117
Report Number1823260-2024-00860
Device Sequence Number15813883
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown